Alert archive / Pennsylvania / Special Weather Statements in 2011

Special Weather Statement, NWS Philadelphia/Mount Holly

October 1, 20115 counties in Pennsylvania

NWS Philadelphia/Mount Holly issued this special weather statement at Oct 1, 2011, 11:58 PM EDT for 5 counties in Pennsylvania. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 1, 2011, 11:58 PM EDT (03:58 UTC)
Expired
Oct 2, 2011, 2:00 AM EDT
In force
2 hr
Issued by
NWS Philadelphia/Mount Holly

Counties Berks County, PA, Carbon County, PA, Lehigh County, PA, Monroe County, PA, Northampton County, PA

The radar

The Philadelphia radar (KDIX), 129 km from the middle of the area, began a volume at 04:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 4.0 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2011-10-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 88 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2011-10-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
88 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
620 m above ground
0-6 km bulk shear
80 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
128 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

638 
WWUS81 KPHI 020358
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1158 PM EDT SAT OCT 1 2011

PAZ054-055-060>062-067>069-020600-
BERKS PA-BUCKS PA-CARBON PA-CHESTER PA-LEHIGH PA-MONROE PA-
MONTGOMERY PA-NORTHAMPTON PA-
1158 PM EDT SAT OCT 1 2011

...WIDELY SCATTERED SHOWERS WITH HEAVY RAINFALL WILL AFFECT 
CHESTER...MONTGOMERY...BERKS...LEHIGH...NORTHAMPTON...CARBON...BUCKS 
AND MONROE COUNTIES...

AT 1154 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
WIDELY SCATTERED SHOWERS WITH HEAVY RAINFALL OVER THE 
POCONOS...LEHIGH VALLEY...BERKS COUNTY AND THE NORTHWEST 
PHILADELPHIA SUBURBS AS FAR SOUTH AS A LINE EXTENDING FROM 10 MILES 
SOUTHEAST OF EASTON TO 16 MILES SOUTH OF READING. THIS AREA WAS 
MOVING NORTHWEST AT 20 TO 30 MPH. THE BACK EDGE OF THE SHOWERS 
SHOULD MOVE THROUGH SPRINGTOWN...COOPERSBURG...BIRDSBORO... 
BECHTELSVILLE AROUND 1205 AM...GLENDON...EASTON...ZIONSVILLE... 
LORANE AROUND 1210 AM...OLD ORCHARD AND PALMER HEIGHTS AROUND 1215 
AM.

HEAVY RAIN WILL FALL FROM THESE SHOWERS...AND WILL CAUSE WATER TO 
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND CAUSE RISES ON 
SMALL STREAMS. LOCALIZED AMOUNTS UP TO ONE QUARTER OF AN INCH IN AN 
HOUR ARE POSSIBLE. PLEASE BE WARY IF DRIVING OVERNIGHT FOR PONDING 
OF WATER IN POOR DRAINAGE LOCATIONS.

LAT...LON 4126 7514 4116 7516 4101 7507 4096 7514
      4086 7505 4074 7520 4065 7521 4056 7519
      4056 7511 4049 7507 3999 7590 4003 7596
      4014 7590 4050 7644 4059 7603 4074 7578
      4091 7600 4101 7575 4111 7576 4125 7550

$$

TFG

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Oct 1, 9:31 PM EDT, 2 hours 27 minutes earlier.

Area forecast discussion, Oct 1, 9:31 PM EDT, 2 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
931 PM EDT SAT OCT 1 2011

.SYNOPSIS...
A DEEP MID LEVEL LOW PRESSURE AREA WILL MEANDER AROUND THE NORTHERN
MID ATLANTIC REGION INTO TUESDAY BEFORE LIFTING NORTHEAST.
A HIGH PRESSURE SYSTEM FROM HUDSON BAY CANADA IS THEN FORECAST TO
SINK SLOWLY SOUTHEAST AND REACH THE MIDDLE ATLANTIC STATES BY FRIDAY.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
THE UPPER LOW ACROSS THE MIDDLE ATLANTIC AND ITS ASSOCIATED SFC
SYSTEM WILL CONTINUE TO CIRCULATE SHOWERS ACROSS THE AREA TONIGHT.
AS THE EARLIER FCST STATED...POPS ARE GREATEST ACROSS NRN NJ AND
ERN PA AND THE POPS DROP OFF TOWARD THE SHORE. IT WILL REMAIN COOL
WITH LOWS DROPPING INTO THE 40S OR LOW 50S MOST AREAS.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/...
MORE OF THE SAME AS THE UPPER LOW AND ITS WEAKER SURFACE COUNTERPART
CONTINUE TO INFLUENCE OUR WEATHER. THE THREAT OF SHOWERS WILL BE
DECREASING DURING THE DAY WITH CHANCE POPS NORTH AND SLIGHT CHANCE
ELSEWHERE. QPF TOTALS ARE FORECAST TO BE LESS THAN 1/10 INCH.
EXPECT THE SUN TO BREAK THROUGH THE CLOUDS AT TIMES FROM LATE
MORNING THROUGH THE AFTERNOON. THIS WILL HELP PUSH TEMPERATURES
INTO THE MID 50S TO MID 60S.

&&

.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...
WE TRY TO FIND RUN-TO-RUN AND INTER-MODEL COMMONALITIES IN THE
MODELS REGARDING WHERE THEY MIGHT FAVOR SHOWER ACTIVITY. THIS LEADS
TO A 00Z ECMWF/12Z NAM COMPROMISE. INSOFAR AS THAT DOESN'T EXACTLY
RESEMBLE THE ECMWF/00Z CANADIAN GGEM COMPROMISE FROM THE LAST
FORECAST, WE'VE DECIDED TO MAINTAIN A FAIR AMOUNT OF CONTINUITY
INSTEAD. WE WILL BE UNDER THE INFLUENCE OF A CUTOFF LOW UNTIL
TUESDAY, AFTER WHICH TIME THE FORECAST WILL BE DRY AND UNTIL WHICH
TIME WE ARE CARRYING CHANCE OR SLIGHT CHANCE POPS AROUND THE REGION.
MID LEVEL LAPSE RATES MAY APPROACH EML LEVELS FROM TIME TO TIME WITH
THE CORE OF THE LOW NEARBY, BUT MUCAPES LOOK LOW OVER MOST OF THE
AREA AND WE STILL ARE NOT CARRYING ANY THUNDER. AT SOME POINT, THE
LOW SHOULD BE IN A POSITION TO ADVECT MOISTURE INTO AT LEAST THE
NORTHERN PART OF THE FORECAST AREA, BUT H8 DEW POINTS NEVER GET VERY
INTERESTING AND SO WE DON'T HAVE ANY PRESENT CONCERNS IN THE LONG
TERM REGARDING RAINFALL AMOUNTS.

WE ALSO GENERALLY STAYED REASONABLY CLOSE TO CONTINUITY ON
TEMPERATURE. ON MONDAY NIGHT, WE NOTICED THAT GUIDANCE WAS COMING IN
UNDER CLIMATOLOGY BY A LITTLE BIT, SO WE DID BLEND MORE GUIDANCE
INTO THE RELATIVELY MILD CONTINUITY THEN. ALL THIS MAKES FOR A
SOMEWHAT COOLER THAN NORMAL LONG TERM.

WINDS SHOULDN'T BE A FACTOR THROUGH MONDAY. WINDS ON TUESDAY ARE
EXPECTED TO PICK UP SOME ONCE THE LOW LIFTS AWAY, BUT THEY DON'T
LOOK THREATENING AT THIS POINT.

&&

.AVIATION /02Z SUNDAY THROUGH THURSDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

CONDITIONS WILL CONTINUE TO LOWER OVERNIGHT TO MVFR/IFR IN
SCATTERED SHOWERS AND FOG. W TO NW WINDS AROUND 10 KT WILL BECOME
W TO SW 5 KT OR LESS OVERNIGHT. BY MID OR LATE MORNING, CONDITIONS
WILL IMPROVE TO VFR AND THE THREAT OF SHOWERS WILL BE DIMINISHING.
WINDS WILL BECOME S TO SW 5 TO 10 KT.

OUTLOOK...
PERIODS OF MVFR CONDITIONS IN SHOWER ACTIVITY ARE EXPECTED INTO
TUESDAY, AFTER WHICH TIME WE SHOULD SEE A STRETCH OF VFR DAYS.

&&

.MARINE...
AS THE UPPER LOW AND IT'S ASSOCIATED SURFACE REFLECTION ROTATE OVER
THE MID ATLANTIC REGION, WINDS WILL SWING TO SW LATER TONIGHT AND
SUNDAY. SPEEDS WILL AVERAGE 10 TO 15 KT WITH GUSTS TO AROUND 20
KTS. SEAS ON THE OCEAN WILL RUN 3 TO 4 FT TONIGHT BUT SHOULD
INCREASE SUNDAY AS LONG PERIOD TROPICAL SWELLS MOVE IN. A SMALL
CRAFT ADVISORY FOR HAZARDOUS SEAS WILL GO INTO EFFECT 6 AM SUNDAY
AND REMAIN UP UNTIL 6 AM MONDAY.

SEAS WILL BE THE MAIN CONCERN INTO MONDAY, AFTER WHICH TIME SWELLS
FROM OPHELIA SHOULD BEGIN TO ABATE. AFTER THAT, THE LIFTING AWAY OF
THE CUTOFF LOW COULD BRING ADVISORY CONDITIONS TO THE WATER DURING
THE MID-WEEK PERIOD.

&&

.TIDES/COASTAL FLOODING...
THE COASTAL FLOOD ADVISORY ISSUED EARLIER TODAY WAS CANCELLED AT 8
PM.

WE DON'T EXPECT ANY PROBLEM WITH THE NEXT (LOWER) HIGH TIDE. AFTER
THAT, WE ARE MOVING AWAY FROM THE NEW MOON. WE CONSIDER THAT SWELLS
WILL EVENTUALLY REACH OUR WATERS, AND THAT TENDS TO SUPPORT HIGHER
ASTRONOMICAL TIDES. LOW PRESSURE WILL BE AROUND, AND THAT ALSO DOES.
AMONG THE MANY COMPUTER MODELS AVAILABLE, ONE CAN FIND ONE THAT
WOULD FORECAST WIND WITH A DIRECTION FAVORABLE TO HIGHER
ASTRONOMICAL TIDES THROUGH MONDAY, BUT THE WIND MAGNITUDE ISN'T
EXPECTED TO BE GREAT.

OUR OPINION AT THIS POINT IS THAT THE GENERAL TREND IN TIDAL
FLOODING WILL BE A DOWNWARD ONE, BUT WE CAN'T RULE OUT SOME MINOR
FLOODING BEFORE THIS SYSTEM MOVES AWAY.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FROM 6 AM SUNDAY TO 6
     AM EDT MONDAY FOR ANZ450>455.

&&

SYNOPSIS...DELISI
NEAR TERM...RPW
SHORT TERM...RPW
LONG TERM...DELISI
AVIATION...RPW
MARINE...RPW
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Oct 1, 8:18 PM EDT, 3 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
818 PM EDT SAT OCT 1 2011

NJZ001-007>010-PAZ054-055-061-062-030030-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-CARBON-MONROE-LEHIGH-
NORTHAMPTON-
818 PM EDT SAT OCT 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW
JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

RAIN INTO TONIGHT MAY CAUSE POOR DRAINAGE AND SMALL STREAM
FLOODING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>004-MDZ008-012-015-019-020-NJZ012>027-PAZ060-067>071-030030-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-MIDDLESEX-WESTERN MONMOUTH-
EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-BERKS-CHESTER-MONTGOMERY-BUCKS-DELAWARE-
PHILADELPHIA-
818 PM EDT SAT OCT 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL
PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-030030-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
818 PM EDT SAT OCT 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Oct 1, 8:47 PM EDT, 3 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
847 PM EDT SAT OCT 1 2011

NJZ009-PAZ067>071-020145-
BUCKS PA-CHESTER PA-DELAWARE PA-HUNTERDON NJ-MONTGOMERY PA-
PHILADELPHIA PA-
847 PM EDT SAT OCT 1 2011

...AN AREA OF SHOWERS PRODUCING HEAVY RAINFALL WILL AFFECT
HUNTERDON...DELAWARE...PHILADELPHIA...CHESTER...MONTGOMERY AND BUCKS
COUNTIES...

AT 842 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF SHOWERS PRODUCING HEAVY RAINFALL 14 MILES NORTHEAST OF WEST
CHESTER...MOVING NORTHWEST AT 10 MPH. THE SHOWER WILL BE NEAR
AUDUBON...TROOPER...LANSDALE...WEST CHESTER AROUND 855 PM...VALLEY
FORGE...EAGLEVILLE...FRICKS AROUND 900 PM...HATFIELD...FRICKS AROUND
905 PM AND KULPSVILLE AROUND 910 PM.

AS MUCH AS ONE-HALF INCH OF RAIN COULD FALL WITH THE SHOWERS. THIS
MUCH RAIN COULD RESULT IN LOCALIZED STREET FLOODING...AS WELL AS
RISES ON CREEKS AND STREAMS.

LAT...LON 4008 7595 4024 7570 4042 7554 4043 7552
      4042 7549 4049 7542 4062 7520 4059 7519
      4061 7516 4034 7492 4032 7493 4016 7476
      3997 7509 3998 7511 3992 7516 3981 7543
      3984 7552 3987 7597

HAYES
Special weather statement, Oct 1, 9:03 PM EDT, 2 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
903 PM EDT SAT OCT 1 2011

NJZ001-007-PAZ054-055-061-062-020200-
CARBON PA-LEHIGH PA-MONROE PA-NORTHAMPTON PA-SUSSEX NJ-WARREN NJ-
903 PM EDT SAT OCT 1 2011

...AN AREA OF SHOWERS PRODUCING HEAVY RAINFALL WILL AFFECT SUSSEX...
WARREN...LEHIGH...NORTHAMPTON...CARBON AND MONROE COUNTIES...

AT 859 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF SHOWERS PRODUCING HEAVY RAINFALL 14 MILES SOUTH OF MOUNT
POCONO...MOVING NORTHWEST AT 10 MPH. THE SHOWERS WILL BE NEAR
BEERSVILLE AROUND 915 PM...ROSSLAND AROUND 920 PM...HERNYVILLE...
ALPINE MOUNTAIN AROUND 930 PM...REEDERS...BRODHEADSVILLE AROUND 935
PM...NEFFS AROUND 940 PM...GILBERT...SCOTRUN AND PARADISE VALLEY
AROUND 945 PM.

AS MUCH AS ONE-HALF INCH OF RAIN COULD FALL WITH THE SHOWERS. THIS
MUCH RAIN COULD RESULT IN LOCALIZED STREET FLOODING...AS WELL AS
RISES ON CREEKS AND STREAMS.

LAT...LON 4116 7516 4115 7509 4109 7503 4111 7495
      4121 7487 4106 7453 4098 7462 4091 7473
      4090 7478 4086 7481 4054 7533 4090 7599
      4098 7586 4100 7575 4104 7578 4125 7546
      4126 7514

HAYES
Special weather statement, Oct 1, 9:53 PM EDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
953 PM EDT SAT OCT 1 2011

NJZ007>010-012-015-017>019-PAZ067>071-020345-
BUCKS PA-CAMDEN NJ-CHESTER PA-DELAWARE PA-GLOUCESTER NJ-HUNTERDON NJ-
MERCER NJ-MIDDLESEX NJ-MONTGOMERY PA-MORRIS NJ-
NORTHWESTERN BURLINGTON NJ-PHILADELPHIA PA-SOMERSET NJ-WARREN NJ-
953 PM EDT SAT OCT 1 2011

...AN AREA OF SHOWERS PRODUCING HEAVY RAINFALL WILL AFFECT WARREN...
MORRIS...HUNTERDON...SOMERSET...CAMDEN...GLOUCESTER...MERCER...
MIDDLESEX...DELAWARE...PHILADELPHIA...CHESTER...MONTGOMERY...BUCKS
AND BURLINGTON COUNTIES...

AT 946 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF SHOWERS PRODUCING HEAVY RAINFALL 13 MILES WEST OF TRENTON...
MOVING NORTHWEST AT 10 MPH. THE SHOWERS WILL BE NEAR NEWTOWN GRANT...
WARMINSTER HEIGHTS...HATBORO AROUND 955 PM...IVYLAND...FORT
WASHINGTON...HOPEWELL...SKILLMAN AROUND 1000 PM... HORSHAM...
CONSHOHOCKEN AND WEST CONSHOHOCKEN AROUND 1005 PM.

AS MUCH AS THREE-QUARTERS OF AN INCH OF RAIN COULD FALL WITH THE
SHOWERS. THIS MUCH RAIN COULD RESULT IN LOCALIZED STREET FLOODING...
AS WELL AS RISES ON CREEKS AND STREAMS.

LAT...LON 4025 7445 3996 7495 3978 7539 3991 7552
      4012 7589 4024 7571 4056 7531 4090 7476
      4069 7443 4066 7445 4065 7440 4059 7444
      4060 7431 4058 7426

HAYES
Special weather statement, Oct 1, 9:57 PM EDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
957 PM EDT SAT OCT 1 2011

NJZ001-007-008-PAZ054-055-061-062-020400-
CARBON PA-LEHIGH PA-MONROE PA-MORRIS NJ-NORTHAMPTON PA-SUSSEX NJ-
WARREN NJ-
957 PM EDT SAT OCT 1 2011

...AN AREA OF SHOWERS PRODUCING HEAVY RAINFALL WILL AFFECT SUSSEX...
WARREN...MORRIS...LEHIGH...NORTHAMPTON...CARBON AND MONROE
COUNTIES...

AT 951 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF SHOWERS PRODUCING HEAVY RAINFALL 15 MILES SOUTHEAST OF MOUNT
POCONO...MOVING NORTHWEST AT 15 MPH. THE SHOWERS WILL BE NEAR
STROUDSBURG...EAST STROUDSBURG...ECHO LAKE...FLATBROOKVILLE AROUND
1005 PM...ARLINGTON HEIGHTS...PALMERTON AROUND 1010 PM...
BRODHEADSVILLE AROUND 1015 PM...GILBERT AROUND 1020 PM...ANALOMINK
AND PARRYVILLE AROUND 1025 PM.

AS MUCH AS ONE-HALF INCH OF RAIN COULD FALL WITH THE SHOWERS. THIS
MUCH RAIN COULD RESULT IN LOCALIZED STREET FLOODING...AS WELL AS
RISES ON CREEKS AND STREAMS.

LAT...LON 4116 7516 4115 7509 4109 7503 4112 7495
      4124 7487 4113 7444 4108 7449 4104 7449
      4094 7461 4054 7534 4091 7596 4098 7586
      4100 7575 4105 7578 4114 7567 4113 7564
      4122 7557 4125 7545 4126 7514

HAYES
Special weather statement, Oct 1, 11:54 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1154 PM EDT SAT OCT 1 2011

NJZ021>025-020545-
ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-CAPE MAY NJ-
COASTAL ATLANTIC NJ-CUMBERLAND NJ-
1154 PM EDT SAT OCT 1 2011

...AN AREA OF SHOWERS POSSIBLY AN ISOLATED THUNDERSTORM WILL PRODUCE
HEAVY RAINFALL AND AFFECT PARTS OF CUMBERLAND...CAPE MAY AND
ATLANTIC COUNTIES...

AT 1148 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF SHOWERS PRODUCING HEAVY RAINFALL 15 MILES NORTH OF CAPE
MAY...MOVING NORTHEAST AT 15 MPH. THE SHOWER WILL BE NEAR
DENNISVILLE...SEA ISLE CITY...LEESBURG AROUND MIDNIGHT...WOODBINE
AROUND 1210 AM...SEAVILLE...BELLEPLAIN FOREST...STRATHMERE AROUND
1215 AM...CORBIN CITY...MARMORA AROUND 1235 AM AND BEESLEYS POINT
AROUND 1240 AM.

VERY HEAVY RAIN WILL FALL FROM THIS SHOWER...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
LOCALIZED AMOUNTS UP TO HALF AN INCH IN AN HOUR ARE POSSIBLE. PLEASE
BE WARY IF DRIVING OVERNIGHT FOR PONDING OF WATER IN POOR DRAINAGE
LOCATIONS.

LAT...LON 3933 7454 3933 7455 3932 7455 3905 7476
      3909 7491 3915 7490 3916 7492 3918 7503
      3973 7475 3969 7468 3962 7466 3961 7462
      3954 7447 3955 7442 3951 7439

TFG
Special weather statement, Oct 1, 11:58 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1158 PM EDT SAT OCT 1 2011

PAZ054-055-060>062-067>069-020600-
BERKS PA-BUCKS PA-CARBON PA-CHESTER PA-LEHIGH PA-MONROE PA-
MONTGOMERY PA-NORTHAMPTON PA-
1158 PM EDT SAT OCT 1 2011

...WIDELY SCATTERED SHOWERS WITH HEAVY RAINFALL WILL AFFECT
CHESTER...MONTGOMERY...BERKS...LEHIGH...NORTHAMPTON...CARBON...BUCKS
AND MONROE COUNTIES...

AT 1154 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
WIDELY SCATTERED SHOWERS WITH HEAVY RAINFALL OVER THE
POCONOS...LEHIGH VALLEY...BERKS COUNTY AND THE NORTHWEST
PHILADELPHIA SUBURBS AS FAR SOUTH AS A LINE EXTENDING FROM 10 MILES
SOUTHEAST OF EASTON TO 16 MILES SOUTH OF READING. THIS AREA WAS
MOVING NORTHWEST AT 20 TO 30 MPH. THE BACK EDGE OF THE SHOWERS
SHOULD MOVE THROUGH SPRINGTOWN...COOPERSBURG...BIRDSBORO...
BECHTELSVILLE AROUND 1205 AM...GLENDON...EASTON...ZIONSVILLE...
LORANE AROUND 1210 AM...OLD ORCHARD AND PALMER HEIGHTS AROUND 1215
AM.

HEAVY RAIN WILL FALL FROM THESE SHOWERS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND CAUSE RISES ON
SMALL STREAMS. LOCALIZED AMOUNTS UP TO ONE QUARTER OF AN INCH IN AN
HOUR ARE POSSIBLE. PLEASE BE WARY IF DRIVING OVERNIGHT FOR PONDING
OF WATER IN POOR DRAINAGE LOCATIONS.

LAT...LON 4126 7514 4116 7516 4101 7507 4096 7514
      4086 7505 4074 7520 4065 7521 4056 7519
      4056 7511 4049 7507 3999 7590 4003 7596
      4014 7590 4050 7644 4059 7603 4074 7578
      4091 7600 4101 7575 4111 7576 4125 7550

TFG

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 1, 9:03 PM EDTSpecial Weather StatementPHIWarren57 min
Oct 1, 9:53 PM EDTSpecial Weather StatementPHIHunterdon, Mercer, Middlesex, Somerset112 min
Oct 1, 9:57 PM EDTSpecial Weather StatementPHISussex, Warren2 hr
Oct 1, 11:54 PM EDTSpecial Weather StatementPHIAtlantic, Cape May111 min
Oct 2, 1:26 AM EDTSpecial Weather StatementPHICamden, Gloucester, Salem2 hr
Oct 2, 2:44 AM EDTSpecial Weather StatementPHIHunterdon, Mercer, Middlesex, Monmouth, Morris, Somerset and 1 more2 hr
Oct 2, 3:53 AM EDTCoastal Flood StatementPHIMiddlesex, Monmouth, Ocean9 hr
Oct 2, 4:56 AM EDTSpecial Weather StatementPHIHunterdon, Morris, Sussex, Warren3 hr
Oct 2, 2:27 PM EDTCoastal Flood AdvisoryPHIBurlington, Camden, Gloucester, Salem6 hr
Oct 2, 4:55 PM EDTSpecial Weather StatementPHIWarren2 hr
Oct 1, 8:47 PM EDTSpecial Weather StatementPHIBucks, Chester, Delaware, Montgomery, Philadelphia58 min
Oct 2, 3:35 AM EDTAreal Flood AdvisoryPHIChester4 hr

Nearby

Special Weather Statements in Pennsylvania, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.